MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE
Model Number M00562451
Medical Device Problem Codes Failure to Cut (2587); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event loop-cutting problem.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator snare device was used during an endoscopic mucosal resection (emr) procedure for large polyp removal performed on (b)(6) 2025.During the procedure, the snare was activated but did not cut through the tissue.The procedure was successfully completed using another captivator snare device.There were no patient complications reported as a result of this event.No further information has been obtained despite good-faith efforts.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event loop-cutting problem.Block h11: a captivator snare was received for analysis.Visual inspection identified that the working length and wire were kinked.A continuity and electrical test were performed, and the device was found within specification.No other problems with the device were noted.The reported complaint of snare failure to cut was not confirmed.Investigation found that the working length and wire were kinked.It is possible that operational factors such as the size of the polyp and the force applied to the device in order to remove the tissue, could have caused or contributed to the reported allegation.The force applied to the handle in order to actuate the device, could generate tension forces on the distal section of the device that are transmitted to the proximal section (handle), causing the bent of the handle cannula.Based on the information available and the returned device analysis, the most probable root cause for the reported complaint is adverse event related to procedure.
 
Event or Problem Description

Brand Name
CAPTIVATOR
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23757831
Report Number3005099803-2025-06647
Device Sequence Number13245315
Product Code FDI
UDI-Device Identifier08714729071068
UDI-Public(01)08714729071068(17)280127(10)35714446
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00562451
Device Catalogue Number6245
Device Lot Number0035714446
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer12/24/2025
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown